# SDR ABXA040311

- Difficulty date: August 19, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 68,074 hours, 64,960 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 593410443AX
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR INTERCOSTAL ANGLE WAS CRACKED AT THE FORWARD LOWER STOP AREA.  REPLACED ANGLE FORWARD LOWER STOP DOOR IAW DC-9 SRM 51-30-1, 51-30-2 AND 51-30-5.
